# SDR IDCR2013FA0000565

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Make and model: Found FBA-2C1
- Aircraft serial: 0050
- Engine: Lyc IO540*
- Engine time: 1,062 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Baffle
- Part number: 56G23399
- Condition: Broken
- Location: Oil Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, DISCOVERED BROKEN RIVET IN ENGINE OIL SUCTION SCREEN.  BASED ON PREVIOUS EXPERIENCE, KNEW THIS MOST LIKELY CAME FROM A BROKEN OIL SUMP BAFFLING.  CALLED MFG ENGINES TECH LINE TO CONFIRM THIS.  MFG TECH FORWARDED A COPY OF MFG ENG SB 579, WHICH COVERS BROKEN OIL SUMP BAFFLING IN THIS PARTICLAR MODEL ENGINE.  REMOVED ENGINE OIL SUMP IAW FOUND ACFT, AND MM.  CONFIRMED BROKEN BAFFLING.  INSPECTED ENGINE IAW SB 579, AND CONFIRMED THAT ALL PIECES OF BAFFLING WERE ACCOUNTED FOR.  INSTALLED NEW BAFFLING, 56G23399, AND RE-ASSEMBLED ENGINE.  ENGINE
